# SDR SIMA201104502

- Difficulty date: February 13, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 18,058 hours, 16,039 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4079 AFTER ROTATION LAVATORY SMOKE MESSAGE PRESENTED ON EICAS AND THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO YUL WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 ENGINE IAW MTX WC 71-000-00.  THE OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE. TEARDOWN FOUND NR 4 CARBON SEAL FAILED, CAUSING THE SMOKE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
